How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Thomas, MD Your Own Question
Dr. Thomas, MD
Dr. Thomas, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 63757
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
Type Your Medical Question Here...
Dr. Thomas, MD is online now
A new question is answered every 9 seconds

I have been on levothyroxine 175 mcg for several months. My

This answer was rated:

I have been on levothyroxine 175 mcg for several months. My latest blood work shows it lower than the previous check. My Doctor says for me ti discontinue the pill for 2 months and then be retested.
I am confused.Does this make sense?
Hello from JA
It depends on what is lower
What lab value
What are the values?
Customer: replied 3 years ago.

I don't know .I only know my original # XXXXX 24 and then 10 and now must be going back up.

If that was TSH then it makes no sense to stop the thyroid medicine
Because both readings are hypothyroid.

you need to find out what values these are for.
And probably see an endocrinologist.

We don't base treatment on T4 so I imagine that this is TSH
10 is still too high.
You should not be stopping your medicine in this case.

Please let me know if you have further questions.
Please don’t forget a positive rating.
Dr. Thomas, MD and 3 other Medical Specialists are ready to help you

Related Medical Questions